Help asap my friend took alot of pills


Q: Hello my friend has some depression issues. She has taken alot of pills about 5 hours ago she took 24 arthritis painkiller that can be bought in the store and 5 quetiapine 1/4 dose. she is 5'4'' in height and weighs 120 pounds. she is vomiting reddish orange and is really tired she uses the quetiapine for sleeping. she refuses to go to the Emergecy room because she thinks she find but im worried what could happen its been 5 hours since she took the pill please help ASAP!! shes 15 years old

Symptoms:  Fatigue and orange red vomit

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

Q: Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send ...

Q: I have been taking the anti depressant drug citalopram for a couple of months now but haven't been feeling myself on ...

Q: I therapeutically take Xanax for anxiety and depression. Recently I ingested roughly 30mg on Xanax and the typical th...

Q: I am feeling very depressed because of the way I am being treated at work. I want to go on a medical leave of absence.


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon